Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the stable cohomotopy of $ RP\sp{\infty }$


Author: Victor Snaith
Journal: Proc. Amer. Math. Soc. 69 (1978), 174-176
MSC: Primary 55B20
DOI: https://doi.org/10.1090/S0002-9939-1978-0467720-2
MathSciNet review: 0467720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a conjecture of G. B. Segal concerning the relation between the Burnside ring of G and the stable cohomotopy of BG. When $ G = Z/2$ this conjecture is shown to be equivalent to the triviality of the group of homotopy classes of $ R{P^\infty }$ into the ``cokernel of J".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B20

Retrieve articles in all journals with MSC: 55B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0467720-2
Article copyright: © Copyright 1978 American Mathematical Society